Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 178
HTML articles powered by AMS MathViewer

The genera of amalgamations of graphs
Seth R. Alpert PDF
Trans. Amer. Math. Soc. 178 (1973), 1-39
Asymptotic abelianness of infinite factors
M. S. Glaser PDF
Trans. Amer. Math. Soc. 178 (1973), 41-56
Geodesic flows on negatively curved manifolds. II
Patrick Eberlein PDF
Trans. Amer. Math. Soc. 178 (1973), 57-82
Algebraic cohomology of topological groups
David Wigner PDF
Trans. Amer. Math. Soc. 178 (1973), 83-93
Alternating Chebyshev approximation
Charles B. Dunham PDF
Trans. Amer. Math. Soc. 178 (1973), 95-109
Decomposable braids and linkages
H. Levinson PDF
Trans. Amer. Math. Soc. 178 (1973), 111-126
Elementary properties of free groups
George S. Sacerdote PDF
Trans. Amer. Math. Soc. 178 (1973), 127-138
Iterated limits in $N^{\ast } (U^{n})$
Carl Stephen Davis PDF
Trans. Amer. Math. Soc. 178 (1973), 139-146
Free products of von Neumann algebras
Wai Mee Ching PDF
Trans. Amer. Math. Soc. 178 (1973), 147-163
Surjective stability in dimension $0$ for $K_{2}$ and related functors
Michael R. Stein PDF
Trans. Amer. Math. Soc. 178 (1973), 165-191
Cobordism invariants, the Kervaire invariant and fixed point free involutions
William Browder PDF
Trans. Amer. Math. Soc. 178 (1973), 193-225
Kernels in dimension theory
J. M. Aarts and T. Nishiura PDF
Trans. Amer. Math. Soc. 178 (1973), 227-240
Equivariant cobordism and duality
Edward C. Hook PDF
Trans. Amer. Math. Soc. 178 (1973), 241-258
The trace-class of a full Hilbert algebra
Michael R. W. Kervin PDF
Trans. Amer. Math. Soc. 178 (1973), 259-270
Multiplicities of second order linear recurrences
Ronald Alter and K. K. Kubota PDF
Trans. Amer. Math. Soc. 178 (1973), 271-284
Submanifolds and a pinching problem on the second fundamental tensors
Masafumi Okumura PDF
Trans. Amer. Math. Soc. 178 (1973), 285-291
Local and asymptotic approximations of nonlinear operators by $(k_{1}, \ldots k_{N})$-homogeneous operators
R. H. Moore and M. Z. Nashed PDF
Trans. Amer. Math. Soc. 178 (1973), 293-305
Infinite particle systems
Sidney C. Port and Charles J. Stone PDF
Trans. Amer. Math. Soc. 178 (1973), 307-340
Additive set functions on lattices of sets
Gene A. DeBoth PDF
Trans. Amer. Math. Soc. 178 (1973), 341-355
A nonlinear optimal control minimization technique
Russell D. Rupp PDF
Trans. Amer. Math. Soc. 178 (1973), 357-381
Decreasing rearrangements and doubly stochastic operators
Peter W. Day PDF
Trans. Amer. Math. Soc. 178 (1973), 383-392
On the zeros of power series with Hadamard gaps-distribution in sectors
I Lok Chang PDF
Trans. Amer. Math. Soc. 178 (1973), 393-400
Some integral inequalities with applications to the imbedding of Sobolev spaces defined over irregular domains
R. A. Adams PDF
Trans. Amer. Math. Soc. 178 (1973), 401-429
On fibering of cobordism classes
R. E. Stong PDF
Trans. Amer. Math. Soc. 178 (1973), 431-447
Equivariant bordism of maps
R. E. Stong PDF
Trans. Amer. Math. Soc. 178 (1973), 449-457
Exit properties of stochastic processes with stationary independent increments
P. W. Millar PDF
Trans. Amer. Math. Soc. 178 (1973), 459-479
Monotonically normal spaces
R. W. Heath, D. J. Lutzer and P. L. Zenor PDF
Trans. Amer. Math. Soc. 178 (1973), 481-493
Generalized Dedekind eta-functions and generalized Dedekind sums
Bruce C. Berndt PDF
Trans. Amer. Math. Soc. 178 (1973), 495-508